# SDR HALA2022062000226

- Difficulty date: June 18, 2022
- Submitted: June 21, 2022
- Operation: Air carrier
- Aircraft: N373HA
- Make and model: Airbus A330-243
- Aircraft serial: 1530
- Aircraft time: 32,519 hours, 5,201 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 373 SAFETY PIN AT 2L DOOR DIFFICULT TO ENGAGE & DISENGAGE. CORRECTIVE ACTION: LUBRICATED 2L DOOR SAFETY PIN. (8458708)
